Patient :Haven't had a period in close to two months . I was on depo for nine months then quit do to weight gain. I started the pill a month later . During this time I did not stop having sexual intercorse with my partner . (protected) before I started the pills I revived a short period then when I started them it stopped . I'm still on my first pack . I take 21 active pills I have four left until my break could I be pregnant ?
Thank you for tour question. Any changes in the prescribed dosing method of oral contraceptives can increase your risk for becoming pregnant. You may however, be experiencing some remaining effects of your previous depo shot, however we want you to ere on the side of caution and consult a doctor to have a pregnancy test performed. Please take your oral contraceptive medication as directed by your doctor to insure its efficacy in preventing pregnancy.
Thank you for consulting AskTheDoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.